Skip to Content

I took Nexito plus for 3 months then stopped 2 days ago and now I am not able to sleep. Why?

Medically reviewed by Drugs.com Last updated on Oct 18, 2018.

Official Answer

by Drugs.com

It sounds as though you most likely stopped your medicine too quickly. If you have been taking escitalopram for several months and suddenly stop you can experience withdrawal symptoms. Some typical withdrawal symptoms include mood changes, irritability, dizziness and difficulty falling asleep or staying asleep. You probably should have been advised to decrease your dose gradually.

The active ingredient in Nexito is a drug called escitalopram. Escitalopram is used to treat depression and generalized anxiety disorder and belongs in a class of antidepressants called selective serotonin reuptake inhibitors (SSRIs). It works by increasing the amount of serotonin, a natural substance in the brain that helps maintain mental balance.

 

Related Medical Questions

Drug Information

Related Support Groups

Hide